# SDR 97ZZZX578

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 646283
- Condition: Defective
- Location: Cyl Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE ON 470/520 SERIES ENGINES BUILT BY CONTINENTAL.  THE VALVE FACE IS TOO SOFT AND SHOWS SEVERE WEAR.  SUBMITTER CHECKED OVER 50 DIFFERENT CYLINDERS WITH HOURS RANGING FROM 150 HOURS TOTAL TIME TO 1500 HOURS TOTAL TIME AND ALL VALVES WITH THIS PART NUMBER HAVE SIGNS OF SEVERE WEAR.
